03-17-2005, 08:16 PM #1New Member
- Join Date
- Mar 2005
Primabolin and Winstrol Injections
Im currently taking 50mg of winstrol ed and a 100mg of Primabolin once a week. On tueday I combined the winstrol and primabolin in one syringe and the injecttion site wasi the upper right corner of my butt.
A couple of questions:
I currently have a bruise the size of my fist on the injection site; is combining the two the wrong thing to do?
The primabolin hurts like hell ever time I inject it, how can I determine that this is legit, or is primabolin commonly painful for others.
03-17-2005, 08:21 PM #2Associate Member
- Join Date
- Feb 2005
Hey man im on the exact same cycle..The only thing is that i started winny 100 mg eod 2 weeks ago and the primo(500mg week) this week..I have been having the same issu ewith the injections .I do them separate but the primo hurts when being injected...
03-17-2005, 08:52 PM #3
**** this is my favorite cycle bro
100mg eod win and 100mg primo eod
03-17-2005, 08:53 PM #4
yes primo hurts especially in the thigh area.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)